On the exponential stability of the zero solution of an almost linear system of finite-difference equations

被引:0
作者
A. V. Lasunskii
机构
[1] Novgorod State University,
来源
Differential Equations | 2006年 / 42卷
关键词
Differential Equation; Linear System; Partial Differential Equation; Ordinary Differential Equation; Functional Equation;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:591 / 594
页数:3
相关论文
共 14 条
[1]  
Alekseev V.M.(1960)undefined Dokl. Akad. Nauk SSSR 134 247-250
[2]  
Izobov N.A.(1971)undefined Differ. Uravn. 7 1179-1191
[3]  
Izobov N.A.(1971)undefined Differ. Uravn. 7 990-996
[4]  
Izobov N.A.(1971)undefined Differ. Uravn. 7 2136-2142
[5]  
Elefteriadi Yu.I.(1974)undefined Differ. Uravn. 10 1379-1386
[6]  
Vinograd R.E.(1979)undefined Differ. Uravn. 15 2089-2092
[7]  
Elefteriadi Yu.I.(1983)undefined Proc. Amer. Math. Soc. 89 125-129
[8]  
Vinograd R.E.(1983)undefined Differ. Uravn. 19 1454-1456
[9]  
Izobov N.A.(1989)undefined Differ. Uravn. 25 1291-1297
[10]  
Gil’ M.I.(1980)undefined Differ. Uravn. 16 697-704